# SDR AALA201801169011

- Difficulty date: January 13, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 33,260 hours, 4,891 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE256000
- Part serial: 0284
- Condition: Low Pressure
- Location: Door Assist
- Part time: 33,260 hours, 4,891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE LOW. CHARGED THE BOTTLE.
